MathSciNet Relay Station
MathSciNet bibliographic data
MR687629 (84e:14036) 14L30 (14B05)
Peskin, Barbara R. On rings of invariants with rational singularities. Proc. Amer. Math. Soc. 87 (1983), no. 4, 621–626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement